RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 1, Pages 187–224 (Mi izv731)  

This article is cited in 2 scientific papers (total in 2 papers)

Entropy characteristics of subsets of states. II

M. E. Shirokovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Abstract: We study properties of the $\chi$-capacity (regarded as a function of sets of quantum states) in the infinite-dimensional case. We consider various subsets of states and determine their $\chi$-capacity and optimal average. We construct counterexamples that illustrate general results. The possibility of “finite-dimensional approximations” of the $\chi$-capacity and optimal average is shown for an arbitrary set of quantum states.

DOI: https://doi.org/10.4213/im731

Full text: PDF file (970 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:1, 181–218

Bibliographic databases:

UDC: 519.772
MSC: 62B10, 81P68, 94A40
Received: 23.12.2005

Citation: M. E. Shirokov, “Entropy characteristics of subsets of states. II”, Izv. RAN. Ser. Mat., 71:1 (2007), 187–224; Izv. Math., 71:1 (2007), 181–218

Citation in format AMSBIB
\Bibitem{Shi07}
\by M.~E.~Shirokov
\paper Entropy characteristics of subsets of states. II
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 1
\pages 187--224
\mathnet{http://mi.mathnet.ru/izv731}
\crossref{https://doi.org/10.4213/im731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2477278}
\zmath{https://zbmath.org/?q=an:1136.82308}
\elib{http://elibrary.ru/item.asp?id=9450961}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 1
\pages 181--218
\crossref{https://doi.org/10.1070/IM2007v071n01ABEH002354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246660400008}
\elib{http://elibrary.ru/item.asp?id=13557164}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34249805711}


Linking options:
  • http://mi.mathnet.ru/eng/izv731
  • https://doi.org/10.4213/im731
  • http://mi.mathnet.ru/eng/izv/v71/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. E. Shirokov, “On Channels with Finite Holevo Capacity”, Theory Probab. Appl., 53:4 (2009), 648–662  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. M. E. Shirokov, “The continuity of the output entropy of positive maps”, Sb. Math., 202:10 (2011), 1537–1564  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:328
    Full text:79
    References:60
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019